# SDR DXTA2018022800072

- Difficulty date: February 28, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800134
- Aircraft time: 9,438 hours, 6,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 671307231
- Condition: Cracked
- Location: Nlg Ww
- Part time: 9,438 hours, 6,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG FRAME CRACK. ACCOMPLISHED ENGINEERING LETTER DQ11281M1 DATED FEB 23, 2018, 680-0134 NLG RIGHT SIDE FRAME (P/N 6713072-31) CRACK.
